# SDR SWAA2014010223726

- Difficulty date: December 22, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 53,153 hours, 31,176 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB STABILIZER STATION 92.70, 18" AFT OF FWD SPAR, RIB CRACKED 1" ABOVE LOWER CHORD AT VERTICAL.  REPAIRED RIB IAW SRM.
